MAUDE Adverse Event Report: INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRM-600
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swollen Lymph Nodes (2093)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted beyond 30 calendar days from allergan¿s receipt due to a system error preventing allergan from submitting reports via emdr.The system error has been resolved at this time and an investigation has been initiated into this occurrence.A review of the device history record has been completed.No deviations or non-conformances noted.The event of swollen lymph nodes is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation is "enlarged lymph nodes in neck and armpit" and "elevated immune levels.".
 
Event or Problem Description
Patient reported a "enlarged lymph nodes in neck and armpit" on an unspecified side, and "elevated immune levels" device remains implanted.This record is for the right sides.
 
Event or Problem Description
Patient reported a "enlarged lymph nodes in neck and armpit" on an unspecified side, and "elevated immune levels".Device remains implanted.This record is for the right sides.
 
Event or Problem Description
Explanting physician reported, ¿rupture/ texture¿.The device was explanted.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
MDR Report Key9952986
Report Number9617229-2020-05558
Device Sequence Number10926351
Product Code FTR
UDI-Device Identifier10888628008182
UDI-Public10888628008182
Combination Product (Y/N)N
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/06/2020
Device Model NumberTRM-600
Device Catalogue NumberTRM-600
Device Lot Number2766715
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2020
Supplement Date Received by Manufacturer04/30/2020
10/05/2021
Initial Report FDA Received Date04/13/2020
Supplement Report FDA Received Date05/29/2020
11/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;